# SDR IPXA2021040867951

- Difficulty date: March 25, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2RH #3 SLAT UPPER SURFACE SKIN HAS AN OPEN HOLE AT XOS. STA 506  4.5" FWD.REPAIRED OPEN HOLE #3 SLAT SKIN IAW VT-SAA EA 011-5754-01-A8996 REV I/R AND UPS EO MD11-5750-79933-A (MINOR).
